# SDR ASOA200900650

- Difficulty date: June 10, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 17,350 hours, 14,712 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FS 559 BULKHEAD WEB HAS TWO INDICATIONS NOTED AT WL 59.10, I/B OF RBL 18.0, APPROX .4 INCHES IN LENGTH, 90 PERCENT FSH AND WL 58.70 O/B OF RBL 9.0, APPROX .3 INCHES IN LENGTH 90 PERCENT FSH.  BOTH FAILED NDT INSPECTION.   REPAIRED FS 559 BULKHEAD WEB IAW REO 601R-53-41-260.  C/W EC/TC REO 601R-53-41-260 IAW REO 601R-53-41-260 REV C.
